# SDR TRAX200600562

- Difficulty date: July 28, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 7,868 hours, 6,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT DRAG ANGLE ON PAX DOOR IS CRACKED. (MARKED)
